# SDR CALA0200580

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 46,068 hours, 24,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF AFT BAGGAGE BIN LOWER THRESHOLD WEB CORRODED. THE THRESHOLD WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
